Modulational stability in dispersive optical systems with cascaded nonlinearity

He H., Drummond P.D. and Malomed B.A. (1996) Modulational stability in dispersive optical systems with cascaded nonlinearity. Optics Communications, 123 1-3: 394-402.

Author He H.
Drummond P.D.
Malomed B.A.
Title Modulational stability in dispersive optical systems with cascaded nonlinearity
Journal name Optics Communications   Check publisher's open access policy
ISSN 0030-4018
Publication date 1996-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 123
Issue 1-3
Start page 394
End page 402
Total pages 9
Language eng
Subject 2504 Electronic, Optical and Magnetic Materials
3107 Atomic and Molecular Physics, and Optics
1606 Physical and Theoretical Chemistry
2208 Electrical and Electronic Engineering
Abstract We analyze the stability of continuous-wave (cw) solutions in the system of two equations with quadratic nonlinearities, describing a dispersive nonlinear optical medium. We obtain full analytical stability conditions for the solutions. The analytical results are confirmed by systematic numerical simulations. The stability boundries that we obtain are necessary conditions for the formation of simultaneous dark solitons ('simulions').
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 20 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 22 Aug 2017, 00:13:21 EST by System User